Open Access
Translator Disclaimer
March, 2002 A uniform estimate for quartile operators
Christoph Thiele
Rev. Mat. Iberoamericana 18(1): 115-134 (March, 2002).

Abstract

There is a one parameter family of bilinear Hilbert transforms. Recently, some progress has been made to prove $L^p$ estimates for these operators uniformly in the parameter. In the current article we present some of these techniques in a simplified model: we prove the estimate $L^2\times L^2\to L^{1,\infty}$ uniformly for a discrete family of model operators for the bilinear Hilbert transform.

Citation

Download Citation

Christoph Thiele. "A uniform estimate for quartile operators." Rev. Mat. Iberoamericana 18 (1) 115 - 134, March, 2002.

Information

Published: March, 2002
First available in Project Euclid: 18 February 2003

zbMATH: 1023.42004
MathSciNet: MR1924689

Subjects:
Primary: 42A50

Keywords: bilinear Hilbert transform , Multilinear Singular Integrals , uniform estimates

Rights: Copyright © 2002 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.18 • No. 1 • March, 2002
Back to Top